# SDR HALA2018051100213

- Difficulty date: May 3, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT FRAMES 75 2.5 & 75+5.  CORROSION REMOVED IAW SRM 51-74-00, REV 97.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14-283-003, REV 97.00. REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, PARA 6 E, REV 97.
